Can klonopin (clonazepam) cause restless legs?

Not likely. In fact, Klonopin (clonazepam) is one of the medications used to treat rls.
Not exactly. Benzodiazepines, including klonopin, (clonazepam) actually can be used in the treatment of rls, although for the reasons below, they are not preferred agents. If an individual becomes physically dependent on Clonazepam or any other benzo, however, the withdrawal, if it is stopped or reduced sharply, may cause symptoms that are indistinguishable from restless leg syndrome.
Probably not. As drs. Uhrich and wartenberg have said, Klonopin (clonazepam) is often used to treat RLS but, like any treatment, it might not work. So if you have rls, are being treated with klonopin, (clonazepam) and you aren't getting better, it isn't that the Klonopin (clonazepam) is causing the trouble, it just isn't making it better and a different treatment needs to be tried.

Related Questions

Klonopin (clonazepam) withdrawal causing restless legs?

Could be. Klonopin (clonazepam) and other benzodiazepines are occasionally used for restless leg syndrome (rls), so that upon withdrawal, symptoms would be expected to return. Unless RLS was present prior to Klonopin (clonazepam) use, appearance of RLS for the first time would not be expected upon medication withdrawal, if withdrawal was not abrupt. Read more...

Feel my legs are shaking why? Haven't taken vyvanse (lisdexamfetamine) in a while or klonopin recently. Also feeling like I cant stop moving when standing. Siting im fine.

Benzo Withdrawl. Vyvanse (lisdexamfetamine) and Klonopin directly oppose one another by the very nature of their mechanism of action. However, you are most likely experiencing benzodiazepine withdrawls from Klonopin. This can be dangerous and even fatal, leading to seizure activity and loss of consciousness. What was your dose of Klonopin ? How long were you taking it ? Was it used regularly or as needed ?When was your last pill. Read more...